# SDR AALA200801588

- Difficulty date: June 11, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- Aircraft time: 74,757 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 19638
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT MID CABIN INOPERATIVE.  REPLACED BATTERY PACK AT OVERHEAD ROW 20 FOR EMERGENCY LIGHT AT MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
